# SDR SWAA2013030113224

- Difficulty date: February 21, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 35,240 hours, 23,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CUSP WEB RIVET LINE STA 389-408 RBL 54.0.  REMOVED AND REPLACED WEB IAW SRM.
